Advertisement

Mathematical Geosciences

, Volume 42, Issue 7, pp 727–730 | Cite as

Special Issue on Spherical Mathematics and Statistics

  • Helmut Schaeben
Editorial

References

  1. Fisher RA (1953) Dispersion on a sphere. Proc R Soc A 217:295–305 CrossRefGoogle Scholar
  2. Funk P (1913) Über Flächen mit lauter geschlossenen geodätischen Linien. Math Ann 74:278–300 CrossRefGoogle Scholar
  3. Funk P (1916) Über eine geometrische Anwendung der Abel’schen Integralgleichung. Math Ann 77:129–135 CrossRefGoogle Scholar
  4. Hamilton WR (1853) Lectures on quaternions: containing a systematic statement of a new mathematical method. Hodges and Smith, Dublin Google Scholar
  5. Hough PVC (1962) Method and means for recognizing complex pattems. U.S. Patent 3069654 Google Scholar
  6. Radon J (1917) Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten: Berichte über die Verhandlungen der Königlich Sächsischen Gesellschaft der Wissenschaften zu Leipzig. Math Phys Kl 69:262–277 Google Scholar
  7. Rodrigues O (1840) Des lois géométriques qui rét les dépalcements d’un système solide dans l’espace, et de la variation des coordonnées provenant de ces déplacements considérés indépendament des causes qui peuvent les produire. J Math 5:380–440 Google Scholar

Copyright information

© International Association for Mathematical Geosciences 2010

Authors and Affiliations

  1. 1.Dept. of GeosciencesGeomathematics & GeoinformaticsFreibergGermany

Personalised recommendations